# SDR FDEA201011034235

- Difficulty date: November 3, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,576 hours, 35,595 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 4 UPPER SURFACE FOUND CHAFED.  REMOVED AND CLEANED AS PER   SRM 57-00-01 FIGURE 1A, VOLUME I, REVISION 96. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
